Alert archive / California / Gale Watches in 2016
Gale Watch 23, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Aug 7, 2016, 3:01 AM PDT. It took effect at Aug 9, 2016, 3:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 7, 2016, 3:01 AM PDT (10:01 UTC)
- In effect from
- Aug 9, 2016, 3:00 AM PDT
- Expired
- Aug 8, 2016, 2:17 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted.
709 WHUS76 KEKA 071001 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 301 AM PDT SUN AUG 7 2016 PZZ450-071815- /O.NEW.KEKA.SC.Y.0075.160809T1000Z-160810T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 301 AM PDT SUN AUG 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY. * WINDS...NW 5 TO 10 KT TODAY. COASTAL EDDIES WILL BRING SOUTHERLY WINDS ALONG THE IMMEDIATE COAST. NORTH WINDS WILL INCREASE TO 10 TO 20 KT EARLY THIS UPCOMING WEEK. * WAVES/SEAS...NW 4 TO 6 FT AT 9 SECONDS TODAY...BECOMING 6 TO 8 FT AT 9 SECONDS EARLY THIS UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-071815- /O.NEW.KEKA.SC.Y.0075.160808T1900Z-160811T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 301 AM PDT SUN AUG 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON MONDAY TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO 3 AM PDT THURSDAY. * WINDS...NW 5 TO 15 KT TODAY. NORTH WINDS WILL INCREASE TO 20 TO 25 KT EARLY THIS UPCOMING WEEK. * WAVES/SEAS...NW 5 TO 6 FT AT 9 SECONDS TODAY...BECOMING 7 TO 10 FT AT 9 SECONDS EARLY THIS UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-071815- /O.EXT.KEKA.SC.Y.0074.000000T0000Z-160809T1000Z/ /O.NEW.KEKA.GL.A.0023.160809T1000Z-160810T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 301 AM PDT SUN AUG 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... ...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY EVENING. * WINDS...NW 15 TO 25 KT WITH OCCASIONAL GUSTS NEAR 35 KT. NORTH WINDS WILL INCREASE TO 25 TO 30 KT EARLY THIS UPCOMING WEEK. * WAVES...NW 6 TO 9 FT AT 8 SECONDS TODAY...BECOMING 10 TO 13 FT AT 9 SECONDS EARLY THIS UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-071815- /O.EXT.KEKA.SC.Y.0074.000000T0000Z-160810T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 301 AM PDT SUN AUG 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...NW 15 TO 25 KT TODAY WITH OCCASIONAL GUSTS NEAR 35 KT ESPECIALLY AROUND CAPE MENDOCINO. NORTH WINDS WILL REMAIN ELEVATED THROUGH EARLY THIS UPCOMING WEEK. * WAVES...NW 6 TO 8 FT AT 8 SECONDS TODAY...BECOMING 8 TO 10 FT AT 9 SECONDS EARLY THIS UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
4 follow-up statements
023 WHUS76 KEKA 071512 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 812 AM PDT SUN AUG 7 2016 PZZ475-072315- /O.CON.KEKA.SC.Y.0074.000000T0000Z-160809T1000Z/ /O.CON.KEKA.GL.A.0023.160809T1000Z-160810T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 812 AM PDT SUN AUG 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY EVENING... * WINDS...NW 15 TO 25 KT WITH OCCASIONAL GUSTS NEAR 35 KT. NORTH WINDS WILL INCREASE TO 25 TO 30 KT EARLY THIS UPCOMING WEEK. * WAVES...NW 6 TO 9 FT AT 8 SECONDS TODAY...BECOMING 10 TO 13 FT AT 9 SECONDS EARLY THIS UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-072315- /O.CON.KEKA.SC.Y.0074.000000T0000Z-160810T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 812 AM PDT SUN AUG 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...NW 15 TO 25 KT TODAY WITH OCCASIONAL GUSTS NEAR 35 KT ESPECIALLY AROUND CAPE MENDOCINO. NORTH WINDS WILL REMAIN ELEVATED THROUGH EARLY THIS UPCOMING WEEK. * WAVES...NW 6 TO 8 FT AT 8 SECONDS TODAY...BECOMING 8 TO 10 FT AT 9 SECONDS EARLY THIS UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-072315- /O.CON.KEKA.SC.Y.0075.160808T1900Z-160811T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 812 AM PDT SUN AUG 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO 3 AM PDT THURSDAY... * WINDS...NW 5 TO 15 KT TODAY. NORTH WINDS WILL INCREASE TO 20 TO 25 KT EARLY THIS UPCOMING WEEK. * WAVES/SEAS...NW 5 TO 6 FT AT 9 SECONDS TODAY...BECOMING 7 TO 10 FT AT 9 SECONDS EARLY THIS UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-072315- /O.CON.KEKA.SC.Y.0075.160809T1000Z-160810T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 812 AM PDT SUN AUG 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY... * WINDS...NW 5 TO 10 KT TODAY. COASTAL EDDIES WILL BRING SOUTHERLY WINDS ALONG THE IMMEDIATE COAST. NORTH WINDS WILL INCREASE TO 10 TO 20 KT EARLY THIS UPCOMING WEEK. * WAVES/SEAS...NW 4 TO 6 FT AT 9 SECONDS TODAY...BECOMING 6 TO 8 FT AT 9 SECONDS EARLY THIS UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
035 WHUS76 KEKA 072129 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 229 PM PDT SUN AUG 7 2016 PZZ475-080530- /O.CON.KEKA.SC.Y.0074.000000T0000Z-160809T1000Z/ /O.CON.KEKA.GL.A.0023.160809T1000Z-160810T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 229 PM PDT SUN AUG 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY EVENING... * WINDS...NW 15 TO 25 KT WITH OCCASIONAL GUSTS NEAR 35 KT. NORTH WINDS WILL INCREASE TO 25 TO 30 KT EARLY THIS UPCOMING WEEK. * WAVES...NW 6 TO 9 FT AT 8 SECONDS TODAY...BECOMING 10 TO 13 FT AT 9 SECONDS EARLY THIS UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-080530- /O.CON.KEKA.SC.Y.0074.000000T0000Z-160810T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 229 PM PDT SUN AUG 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...NW 10 TO 20 KT TODAY WITH OCCASIONAL GUSTS NEAR 35 KT ESPECIALLY AROUND CAPE MENDOCINO. NORTH WINDS WILL INCREASE SLIGHTLY EARLY THIS WEEK. * WAVES...NW 5 TO 7 FT AT 8 SECONDS TODAY...BECOMING 8 TO 10 FT AT 9 SECONDS EARLY THIS UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-080530- /O.CON.KEKA.SC.Y.0075.160808T1900Z-160811T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 229 PM PDT SUN AUG 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO 3 AM PDT THURSDAY... * WINDS...NW 5 TO 15 KT TODAY. NORTH WINDS WILL INCREASE TO 20 TO 25 KT EARLY THIS UPCOMING WEEK. * WAVES/SEAS...NW 5 TO 6 FT AT 9 SECONDS TODAY...BECOMING 7 TO 10 FT AT 9 SECONDS EARLY THIS UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-080530- /O.CON.KEKA.SC.Y.0075.160809T1000Z-160810T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 229 PM PDT SUN AUG 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY... * WINDS...NW 5 TO 10 KT TODAY. COASTAL EDDIES WILL BRING SOUTHERLY WINDS ALONG THE IMMEDIATE COAST. NORTH WINDS WILL INCREASE TO 10 TO 20 KT EARLY THIS UPCOMING WEEK. * WAVES/SEAS...NW 4 TO 6 FT AT 9 SECONDS TODAY...BECOMING 6 TO 8 FT AT 9 SECONDS EARLY THIS UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
635 WHUS76 KEKA 080402 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 902 PM PDT SUN AUG 7 2016 PZZ475-081215- /O.CON.KEKA.SC.Y.0074.000000T0000Z-160809T1000Z/ /O.CON.KEKA.GL.A.0023.160809T1000Z-160810T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 902 PM PDT SUN AUG 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY EVENING... * WINDS...NW 15 TO 25 KT WITH OCCASIONAL GUSTS NEAR 35 KT. NORTH WINDS WILL INCREASE TO 25 TO 30 KT EARLY THIS WEEK. * WAVES...NW 6 TO 9 FT AT 8 SECONDS TODAY...BECOMING 10 TO 13 FT AT 9 SECONDS EARLY THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-081215- /O.CON.KEKA.SC.Y.0074.000000T0000Z-160810T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 902 PM PDT SUN AUG 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...NW 10 TO 20 KT WITH OCCASIONAL GUSTS NEAR 35 KT ESPECIALLY AROUND CAPE MENDOCINO. NORTH WINDS WILL INCREASE SLIGHTLY EARLY THIS WEEK. * WAVES...NW 5 TO 7 FT AT 8 SECONDS TODAY...BECOMING 8 TO 10 FT AT 9 SECONDS EARLY THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-081215- /O.CON.KEKA.SC.Y.0075.160808T1900Z-160811T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 902 PM PDT SUN AUG 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO 3 AM PDT THURSDAY... * WINDS...NORTH WINDS WILL INCREASE TO 20 TO 25 KT ON MONDAY. * WAVES/SEAS...NW 5 TO 6 FT AT 9 SECONDS TODAY...BECOMING 7 TO 10 FT AT 9 SECONDS EARLY THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-081215- /O.CON.KEKA.SC.Y.0075.160809T1000Z-160810T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 902 PM PDT SUN AUG 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY... * WINDS...NORTH WINDS WILL INCREASE TO 10 TO 20 KT EARLY THIS WEEK. * WAVES/SEAS...NW 4 TO 6 FT AT 9 SECONDS TODAY...BECOMING 6 TO 8 FT AT 9 SECONDS EARLY THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
881 WHUS76 KEKA 080917 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 217 AM PDT MON AUG 8 2016 PZZ475-081730- /O.CON.KEKA.SC.Y.0074.000000T0000Z-160809T1000Z/ /O.UPG.KEKA.GL.A.0023.160809T1000Z-160810T0400Z/ /O.NEW.KEKA.GL.W.0046.160809T1000Z-160810T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 217 AM PDT MON AUG 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NW 15 TO 25 KT WITH OCCASIONAL GUSTS NEAR 35 KT. NORTHERLY GALES WILL DEVELOP BY TUESDAY WITH GUSTS TO 40 KT POSSIBLE. WINDS WILL DECREASE THROUGH THE LATE HALF OF THE WEEK. * WAVES...NW 7 TO 9 FT AT 8 SECONDS TODAY...BECOMING 10 TO 13 FT AT 9 SECONDS BY TUESDAY. SEAS WILL SUBSIDE THROUGH THE LATE HALF OF THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-081730- /O.CON.KEKA.SC.Y.0074.000000T0000Z-160810T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 217 AM PDT MON AUG 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...NW 10 TO 20 KT WITH OCCASIONAL GUSTS NEAR 35 KT THROUGH TUESDAY. HIGHEST GUSTS WILL BE NEAR CAPE MENDOCINO AND POINT ARENA. WINDS WILL DECREASE THROUGH THE LATE HALF OF THE WEEK. * WAVES...NW 6 TO 8 FT AT 8 SECONDS TODAY...BECOMING 8 TO 10 FT AT 9 SECONDS BY TUESDAY. SEAS WILL SUBSIDE THROUGH THE LATE HALF OF THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-081730- /O.CON.KEKA.SC.Y.0075.160808T1900Z-160811T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 217 AM PDT MON AUG 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT THURSDAY... * WINDS...NORTH WINDS INCREASING TO 10 TO 20 KT THIS AFTERNOON... AND 20 TO 25 KT BY TUESDAY. EXPECT OCCASIONAL GALE FORCE GUSTS TUESDAY AFTERNOON. WINDS WILL DECREASE THROUGH THE LATE HALF OF THE WEEK. * WAVES/SEAS...NW 6 TO 8 FT AT 9 SECONDS TODAY...BECOMING 8 TO 10 FT AT 9 SECONDS BY TUESDAY. SEAS WILL SUBSIDE THROUGH THE LATE HALF OF THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-081730- /O.CON.KEKA.SC.Y.0075.160809T1000Z-160810T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 217 AM PDT MON AUG 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY... * WINDS...NORTH WINDS INCREASING TO 10 TO 20 KT THIS AFTERNOON. EXPECT OCCASIONAL GUSTS TO 30 KT FOR TUESDAY AFTERNOON ESPECIALLY AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. WINDS WILL DECREASE THROUGH THE LATE HALF OF THE WEEK. * WAVES/SEAS...NW 4 TO 6 FT AT 9 SECONDS TODAY...BECOMING 6 TO 9 FT AT 9 SECONDS BY TUESDAY. SEAS WILL SUBSIDE THROUGH THE LATE HALF OF THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Aug 6, 2:45 PM PDT, 12 hours 16 minutes earlier.
Area forecast discussion, Aug 6, 2:45 PM PDT, 12 hours 16 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 245 PM PDT SAT AUG 6 2016 .SYNOPSIS... Isolated to widely scattered thunderstorms are expected once again across portions of Trinity and northeast Mendocino counties this afternoon and evening. Otherwise, expect warm and dry conditions across the interior and cool conditions along the coast for the next week. && .DISCUSSION... .SHORT TERM... (Tonight and Sunday) The forecast remains on track, with afternoon cumulus starting to develop from Central Siskiyou County, southward to the Yolla Bolly Mountains. A shortwave trough was centered about 50 miles off of the southern Mendocino coast at 2 PM, and this with a small vort max noted in the base of the rough. The numerical models show this wave will trek eastward for a few more hours, before turning northeast by late afternoon, as it rotates around the parent mid-level low/trough over southern vancouver Island. This would aloft the core of the coldest air with the southern vort to pass over northern Mendocino and eastern Trinity Counties, which will help steepen mid-level lapse rates/surface instability some. In fact, comparing yesterday to today, there are some more positive factors for convective development and some that are more negative. On the plus side, this wave is tracking farther south than yesterday, when most of the more widespread/stronger convection was observed to the north and northeast of the mid-level wave. Also, the 850-300mb mean wind is stronger (~15 knots avg. compared to 5 yesterday) and from a southwest direction. This would allow any storms that develop south of Hayfork/west of the Yolla Bolly's to ride the southeastern part of Trinity County longer. Additionally, NAM model forecast soundings have similar SBCAPES of 600-1700 J/kg, with the GFS much lower, showing 200-600 J/KG. The SPC mesoanalysis yesterday indicated yesterday the GFS was closer to the truth, but perhaps a little low, and we expect the same today. This leads to good confidence that we'll see things play out similar to yesterday, with perhaps slightly greater coverage near the Trinity Alps and perhaps one or two more storms farther south towards the Yolla Bolly's. After sunset, any convection will quickly fall by the wayside, with just the usual marine stratus development as in penetrates inland along the Redwood Coast and down the coastal river valleys, with the Eel River seeing the greatest inland intrusion. .LONG TERM... (Sunday night night through Saturday) The Pacific Northwest mid-level low will continue to meander across the state of Washington through the middle of the week, before finally ejecting northeast. A trough will extend from this low through this period, while gradually deepening. As a result, mid- level heights will continue to slowly fall, with afternoon interior temperatures dropping back to near, or perhaps slightly below seasonal values. Several small-scale disturbances are expected to traverse the area, as they pivot through the base of the trough. While it's not totally out of the question sufficient moisture may be present for a random shower/storm to develop near the Trinity Alps, confidence in such a scenario weren't high enough to include mentionable POPs in the forecast at this time. /PD && .AVIATION... VFR conditions will prevail through the early evening hours for Northwest California with the marine layer and stratus returning between 2Z and 6Z with MVFR and perhaps even some IFR conditions being possible. Eventually, the coastal terminals will fall into IFR conditions with a small chance of LIRF conditions being possible at KACV. KUKI, however, will see VFR conditions through the forecast period. Tomorrow, lifting cloud decks followed by clearing skies are expected for terminals that are effected by the stratus, much like what we saw for today. /KAR && .MARINE... Winds and seas have diminished slightly this afternoon. The morning ASCAT pass showed 10 to 15 kt north of Cape Mendocino and 20 to 25 south of the Cape. Winds will diminish slightly tonight as the trough pushes inland. This should drop seas to just below small craft advisory levels Sunday morning. There still may be a few gusts around Cape Mendocino to 25 KT. Sunday afternoon winds will start to increase once again. Small craft advisories will likely be needed once again. Monday winds will continue to increase again to around 20 to 25 kt in most areas. Tuesday near gale to gale conditions are expected. Winds are expected to peak Tuesday afternoon and then start to diminish Tuesday night and Wednesday. Near gale conditions may persist on Wednesday. Late in the week conditions are expected to continue to diminish as another trough moves through the area. /MKK && .FIRE WEATHER... && .EKA Watches/Warnings/Advisories... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 5 AM PDT Sunday for PZZ455-470-475. && Visit us at http://WWW.WEATHER.GOV/EUREKA Follow us on facebook and twitter at: http://www.facebook.com/NWSEureka http://www.twitter.com/nwseureka FOR FORECAST ZONE INFORMATION SEE FORECAST ZONE MAP ONLINE: http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Aug 6, 3:05 PM PDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 305 PM PDT SAT AUG 6 2016 CAZ101>106-109-110-112-113-072215- COASTAL DEL NORTE-DEL NORTE INTERIOR-NORTHERN HUMBOLDT COAST- SOUTHWESTERN HUMBOLDT-NORTHERN HUMBOLDT INTERIOR- SOUTHERN HUMBOLDT INTERIOR-MENDOCINO COAST- NORTHWESTERN MENDOCINO INTERIOR-SOUTHWESTERN MENDOCINO INTERIOR- SOUTHEASTERN MENDOCINO INTERIOR- 305 PM PDT SAT AUG 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ107-108-111-072215- NORTHERN TRINITY-SOUTHERN TRINITY-NORTHEASTERN MENDOCINO INTERIOR- 305 PM PDT SAT AUG 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON IN PORTIONS OF TRINITY AND NORTHEAST MENDOCINO COUNTIES...PARTICULARLY NEAR THE TRINITY ALPS AND YOLLA BOLLY MOUNTAINS. SOME OF THESE THUNDERSTORMS MAY BE DRY...WITH DANGEROUS CLOUD TO GROUND LIGHTNING BEING THE MAIN STORM CONCERN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 3:01 AM PDT | Small Craft Advisory | EKA | 4 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.